# SDR AUS20021254

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech A23A
- Engine: Cont IO346A
- Propeller: Snsnch M74DC
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING SPAR REPAIRED DUE TO CORROSION. A LARGE DOUBLER IS ATTACHED TO THE AFT SIDE OF THE SPAR WEB. NO RECORD OF REPAIR OR REFERENCE TO AN ENGINEERING ORDER OR APPROVED DATA IS RECORDED IN THE LOGBOOK. THE OWNER STATES THE REPAIRS WERE CARRIED OUT IN AUGUST 2000. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED REPAIR.
